# SDR ABXA9701851

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR UPLATCH CHECK, GEAR UNSAFE AND LEFT GEAR DOOR UPLATCH LIGHTS ILLUMINATED.  RECYCLED GEAR, LIGHTS REMAINED ON.  AFTER APPROX 3 MIN LIGHTS WENT OUT.  INSPECTED ELECTRICAL CONNECTORS FOR UPLATCH INDICATION AND PROXIMITY BOXES AND FOUND SATURATED WITH DE-ICING FLUID.  CLEANED AND INSPECTED WIRING AND CONNECTORS, SYS OPS CHECKED GOOD.
